# SDR SIMA20230419001

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N254NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000650
- Aircraft time: 14,988 hours, 9,857 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAUTION MESSAGE "ENG 1 FIRE DET FAIL" IN FLIGHT INTERMITTENT NO UNUSAL PARAMETERS OR VISUAL INDICATIONS OBSERVED-C/A-INTERROGATED CMC PER AMM 45-45-00 FOUND CODES 26110014UT1 AND 26110020UT1 PERFORMED FIM 26-11-00 AND AMM 31-41-06.TRANSITORY CONDITION OF GENETIC I/O MODULE.OPS GOOD.
